advertisement
Question
Posted by: arries | 2008/08/22

want a baby

iam 37 years previously i was using injection for more than 4years now iam married i can,t get a baby and iam no longer using it for more than 8months now please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Arries

The injectable form of contraception can take 6-9 months to wear out of your body. If it is now 6 months after stopping the injection and you are not having regular periods then I suggest you need to see your doctor to ascertain if ovulation is taking place. If it takes more than 6 months after the waiting period of the injection to wear out and you still do not conceive then I would suggest that you see you gynaecologist so he can do some tests to see why you are having problems falling pregnant.

Answered by: Dr. Y. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement